# SDR UIEA2025080701100

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H PORTAL LATCH #4 SUPPORT FITTING OF NOSE CGO DOOR AT C3 FRAME, WL200( 1. REPAIR PORTAL LATCH #4 SUPPORT FITTING IAW WORK SHEET #50489 AND EI #T2025A53M-1524 REV 2 AND SRM 53-10-07-2R-3 REV 104. 2. INSTALL FASTENERS IAW SRM 51-40-02-0G-0 REV 104 AND DWG #65B13784 SHEET: 2 REV G AND DWG #65B14715 SHEET: 2 REV A. 3. CONDITION CHECK NORMAL AND JOB COMPLETED )
